# SDR UPS01834702

- Difficulty date: January 15, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FWD CARGO PIT STA 320 L 34R - 35R FITTING IS CORRODED.  REMOVED Z-FITTING, FAB SPLICE AND DRILLED NEW FITTING IAW SRM 53-2-0, ALODINED AND PRIMED IAW SRM 51-1-8, INSTALLED IAW DC8 SRM 51-1-21D.
